Afrika Matematika

, Volume 24, Issue 4, pp 503–510 | Cite as

Lie ideals and generalized (α, β)-derivations of *-prime rings

  • Nadeem ur Rehman
  • Radwan Mohammed AL-Omary
  • Shuliang Huang


Let (R, *) be a 2-torsion free *-prime ring with involution *, L ≠ 0 be a square closed *-Lie ideal of R and α, β automorphisms of R commuting with *. An additive mapping F: RR is called a generalized (α, β)-derivation on R if there exists an (α, β)-derivation d such that F(xy) = F(x)α(y) + β(x)d(y) holds for all \({x, y \in R}\). In the present paper, we shall show that \({L\subseteq Z(R)}\) such that R is a *-prime ring admits a generalized (α, β)-derivation satisfying several conditions, but associated with an (α, β)-derivation commuting with *.


*-ideals *-prime rings Derivations and generalized (α, β)-derivations 

Mathematics Subject Classification

16D90 16W25 16N60 16U80 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Argac N.: On prime and semiprime rings with derivations. Algebra Colloquium 13(3), 371–380 (2006)MathSciNetMATHGoogle Scholar
  2. 2.
    Ashraf M., Ali A., Ali S.: Some commutativity theorem for rings with generalized derivations. Southeast Asian Bull. Math. 32(2), 415–421 (2007)MathSciNetGoogle Scholar
  3. 3.
    Ashraf M., Rehman N.: On commutativity of rings with derivations. Results Math. 42, 3–8 (2002)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Bell H.E., Rehman N.: Generalized derivations with commutativity and anti-commutativity conditions. Math. J. Okayama Univ. 49, 139–147 (2007)MathSciNetMATHGoogle Scholar
  5. 5.
    Shuliang H.: Generalized derivations of σ-prime rings. Int. J. Algebra 2(18), 867–873 (2008)MathSciNetMATHGoogle Scholar
  6. 6.
    Marubayashi H., Ashraf M., Rehman N., Ali S.: On generalized (α, β)-derivations in prime rings. Algebra Colloquim 17(1), 865–874 (2010)MathSciNetMATHGoogle Scholar
  7. 7.
    Oukhtite L., Salhi S.: Lie ideals and derivations of σ-prime rings. Int. J. Algebra 1(1), 25–30 (2007)MathSciNetMATHGoogle Scholar
  8. 8.
    Oukhtite L., Salhi S.: On generalized derivations of σ-prime rings. Afr. Diaspora J. Math. 5(1), 19–23 (2006)MathSciNetGoogle Scholar
  9. 9.
    Rehman N.: On commutativity of rings with generalized derivations. Math. J. Okayama Univ. 44, 43–49 (2002)MathSciNetMATHGoogle Scholar
  10. 10.
    Rehman N., Al-Omary R.M.: On commutativity of 2-torsion free *-prime rings with generalized derivations. Mathematika 53(76), 171–180 (2011)MathSciNetGoogle Scholar
  11. 11.
    Rehman, N., Al-Omary, R.M.: On Lie ideals of *-prime rings with generalized derivations (to appear)Google Scholar

Copyright information

© African Mathematical Union and Springer-Verlag 2012

Authors and Affiliations

  • Nadeem ur Rehman
    • 1
  • Radwan Mohammed AL-Omary
    • 2
  • Shuliang Huang
    • 3
  1. 1.Department of MathematicsAligarh Muslim UniversityAligarhIndia
  2. 2.Department of Mathematics, Al-Naderah FacultyIbb UniversityIbbYemen
  3. 3.Department of MathematicsChuzhou UniversityChuzhouPeople’s Republic of China

Personalised recommendations